# SDR SWAA096323

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 9,675 hours, 5,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 1.  REMOVED AND REPLACED LIGHT ASSY PER MM.
